CSpace  > 系统科学研究所
ontheconstructionofalgebraicgeometriccodes
Di Changyan; Du Hong; Liu Zhuojun
2000
Source Publicationsystemsscienceandmathematicalscience
ISSN1000-9590
Volume13Issue:3Pages:260
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/40209
Collection系统科学研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Di Changyan,Du Hong,Liu Zhuojun. ontheconstructionofalgebraicgeometriccodes[J]. systemsscienceandmathematicalscience,2000,13(3):260.
APA Di Changyan,Du Hong,&Liu Zhuojun.(2000).ontheconstructionofalgebraicgeometriccodes.systemsscienceandmathematicalscience,13(3),260.
MLA Di Changyan,et al."ontheconstructionofalgebraicgeometriccodes".systemsscienceandmathematicalscience 13.3(2000):260.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Di Changyan]'s Articles
[Du Hong]'s Articles
[Liu Zhuojun]'s Articles
Baidu academic
Similar articles in Baidu academic
[Di Changyan]'s Articles
[Du Hong]'s Articles
[Liu Zhuojun]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Di Changyan]'s Articles
[Du Hong]'s Articles
[Liu Zhuojun]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.